Local Convergence of Jarratt-Type Methods with Less Computation of Inversion Under Weak Conditions
Date
2017
Authors
Argyros, I.K.
George, S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis for Jarratt-type methods in order to approximate a solution of a nonlinear equation in a Banach space setting. Earlier studies cannot be used to solve equations using such methods. The convergence ball and error estimates are given for these methods. Numerical examples are also provided in this study. 2017, Vilnius Gediminas Technical University, 2017.
Description
Keywords
Citation
Mathematical Modelling and Analysis, 2017, Vol.22, 2, pp.228-236